Tumor necrosis factor (TNF)-α inhibitors target TNF-α to effectively treat autoimmune inflammatory conditions, such as rheumatoid arthritis. However, many cases of cutaneous and systemic vasculitis related to TNF-α inhibitors have been reported in the literature. Here, the authors report the first case of a 61-year-old Japanese woman who developed leukocytoclastic vasculitis with cutaneous perivascular hemophagocytosis, which was related to elevated cytokines and immune complexes after initiating adalimumab for rheumatoid arthritis without evidence of hemophagocytic syndrome and rarely encountered in the skin. The patient was successfully treated by discontinuing adalimumab and initiating corticosteroid therapy, which should be considered as the treatment of choice. We believe that our case confirms and adds to the evidence pertaining to the involvement of TNF-α in dermal perivascular hemophagocytosis, a histologic finding rarely observed in the skin.